×

Multiplicity results for a fourth-order boundary value problem. (English) Zbl 0836.73032

Summary: This paper deals with multiplicity results for nonlinear elastic equations of the type \(y^{(IV)} - \alpha_1y + \beta_1y'' + g(x,y,y'') = e\), \(0 < x < 1\), \(y(0) = y''(0) = y'(1) = y'''(1) = 0\), where \(e \in L^2 (0,1)\), \(g : [0,1] \times \mathbb{R} \times \mathbb{R} \to \mathbb{R}\) is a bounded continuous function, and the pair \((\alpha_1, \beta_1)\) satisfies the conditions \(\alpha_1 + (0 + 0.5)^2 \pi^2 \beta_1 = (0 + 0.5)^4 \pi^4\) and \(\alpha_1 + (k + 0.5)^2 \pi^2 \beta_1 \neq (k + 0.5)^4 \pi^4\) for all \(k \in N\).

MSC:

74K10 Rods (beams, columns, shafts, arches, rings, etc.)
34B15 Nonlinear boundary value problems for ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] D. G. Gosta and J. V. A. Goncalves, Existence and multiplicity results for a class of elliptic boundary value problems at resonance.J. Math. Anal. Appl.,84 (1981). 328–338. · Zbl 0479.35037
[2] M. A. Delpino and R. F. Manasevich. Existence for a fourth-order boundary value problem under a two-parameter nonresonance condition.Proc. Amer. Math. Soc.,112 (1991), 81–86.
[3] C. P. Gupta. Existence and uniqueness theorems for the bending of an elastic beam equation,Applicable Analysis,26 (1988), 289–304. · Zbl 0611.34015
[4] C. P. Gupta, Existence and uniqueness theorems for some fourth-order fully quasilinear boundary value problems.Applicable Analysis,36 (1991), 157–169. · Zbl 0713.34025
[5] Ma Ruyun, Some multiplicity results for an elastic beam equation at resonance.Applied Mathematics and Mechanics (English Ed.),14, 2 (1993), 193–200. · Zbl 0776.73037
[6] J. Mawhin, J. R. Ward and M. Willem, Necessary and sufficient conditions of a nonlinear two-point boundary value problems.Proc. Amer. Math. Soc.,93 (1985), 667–674. · Zbl 0559.34014
[7] R. A. Usmini, A uniqueness theorem for a boundary value problem,Proc. Amer. Math. Soc.,77 (1979), 329–335.
[8] Y. Yang, Fourth-order two-point boundary value problems,Proc. Amer. Math. Soc.,77, (1988), 175–180. · Zbl 0671.34016
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.